# SDR CA990330066

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Part time: 8,788 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING FLAPS LOCKED OUT ON RETRACTION, RIGHT HAND BRAKE POSTION SENSING UNIT AND FLAP ELECTRONIC CONTROL UNIT RESET.  RIGHT HAND OUTBOARD FLAPS RERIGGED.
